Dipòsit Digital de Documents de la UAB 1 registres trobats  La cerca s'ha fet en 0.00 segons. 
1.
31 p, 443.9 KB Sub-Gaussian heat kernel estimates and quasi Riesz transforms for 1≤p≤2 / Chen, Li (Instituto de Ciencias Matemáticas (Madrid, Espanya))
On a complete non-compact Riemannian manifold M, we prove that a so-called quasi Riesz transform is always Lp bounded for 1 < p ≤ 2. If M satifies the doubling volume property and the sub-Gaussian heat kernel estimate, we prove that the quasi Riesz transform is also of weak type (1; 1).
2015 - 10.5565/PUBLMAT_59215_03
Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 313-338 (Articles)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.